# SDR DALA2020010300043

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 85,014 hours, 38,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y1292 PREVIOUSLY REWORKED AREA AND EVALUATED WITH CARD 2500-2031-DE WAS FOUND OUT LIMITS, REPLACED SEAT TRACK -Y1292 LOC. BTW FR36 TO FR41 IN PASSENGER CABIN AS PER A320 SRM 51-72-11 AND DWG D53371000
